(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-6; - Issue-10
The Summation Problem of Linear Recursive Series
Zhang Hengyu, Deng Tingyong, Song Qianhong
Sch J Phys Math Stat | 163-166
DOI : 10.36347/SJPMS.2019.v06i10.001
In this paper, the summation of the first and second order linear recursive sequences is discussed. The general methods
of summation of these two sequences and some applications in summation are given.
Open Access Policy
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India